Levetiracetam induced encephalopathy in a patient with normal renal function: An unusual clinical encounter.

Levetiracetam induced encephalopathy in a patient with normal renal function: An unusual clinical encounter. - PDF Download Free
2MB Sizes 1 Downloads 0 Views

Recommend Documents


Cefepime-induced encephalopathy with normal renal function.
Cefepime is a fourth-generation cephalosporin that is frequently used in a wide array of infections. Since approval for use, concerns have been raised due to adverse effects including seizures, encephalopathy and myoclonus especially if renal dysfunc

Life-threatening hyperkalemia in a patient with normal renal function.
With media focus on benefits from reducing sodium intake, there is increased popularity of salt substitutes, typically potassium chloride. While viewed by the public as a healthy alternative to standard table salt, less appreciated is the severe risk

Cefepime-Induced Non-Convulsive Status Epilepticus in a Patient with Normal Renal Function.
Cefepime-induced encephalopathy including nonconvulsive status epilepticus has been known to develop in the patients with renal impairment. However, we report a 74-year-old woman with normal renal function who developed stuporous mental status during

Valproate-induced hyperammonemic encephalopathy in a renal transplanted patient.
Neurological complications after renal transplantation constitute an important cause of morbidity and mortality. Their differential diagnosis is difficult and essential for subsequent patient's management. Valproate-induced hyperammonemic encephalopa

An unusual encounter of an epidermoid cyst.
Epidermoid cysts are extremely common and can occur in any hair-containing area. We present the case of a 20-year-old man with an epidermoid cyst in the perianal region. Epidermal cysts have been described in this area previously after haemorrhoidect

Hair dye poisoning: An unusual encounter.
A 19-year-old female patient presented with alleged history of hair dye "Super Vasmol 33" intake. She presented with cervicofacial edema with upper airway obstruction. Although patient was being managed for airway obstruction, she developed cardiac a

Valproic Acid-induced Hyperammonemic Encephalopathy Promoted by Levetiracetam.
Encephalopathy resulting from the administration of levetiracetam (LEV) is a rare occurrence. We experienced a patient receiving LEV treated with valproic acid (VPA) for partial seizures with secondary generalization, following which she developed hy

Acute rhabdomyolysis associated with coadministration of levofloxacin and simvastatin in a patient with normal renal function.
We report a rare case of severe acute rhabdomyolysis in association with coadministration of levofloxacin and simvastatin in a patient with normal renal function. A 70-year-old Caucasian male was treated due to community acquired pneumonia with levof